Publicação: Symmetry analysis of an integrable reaction-diffusion equation
Nenhuma Miniatura disponível
Data
2001-03-01
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Elsevier B.V.
Tipo
Artigo
Direito de acesso
Acesso restrito
Resumo
In this paper, we investigate the invariance and integrability properties of an integrable two-component reaction-diffusion equation. We perform Painleve analysis for both the reaction-diffusion equation modelled by a coupled nonlinear partial differential equations and its general similarity reduced ordinary differential equation and confirm its integrability. Further, we perform Lie symmetry analysis for this model. Interestingly our investigations reveals a rich variety of particular solutions, which have not been reported in the literature, for this model. (C) 2000 Elsevier B.V. Ltd. All rights reserved.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
Chaos Solitons & Fractals. Oxford: Pergamon-Elsevier B.V., v. 12, n. 3, p. 463-474, 2001.